TITLE

Isoniazid overdose

PUB. DATE
October 2014
SOURCE
Reactions Weekly;Oct2014, Vol. 1522 Issue 1, p103
SOURCE TYPE
Periodical
DOC. TYPE
Article
ABSTRACT
The article presents a case report of a 14-year-old girl who developed seizures, loss of consciousness, high anion gap metabolic acidosis and haemodynamic impairment after intake of isoniazid in overdose.
ACCESSION #
98835706

 

Related Articles

  • Isoniazid/rifampicin overdose.  // Reactions Weekly;9/19/2009, Issue 1270, p21 

    The article describes the case of a four-year-old girl who developed status epilepticus after ingesting isoniazid/rifampicin tablets. The patient presented with persistent generalized tonic-clonic seizure after ingesting the tablets. Midazolam infusion reduced the intensity of the patient's...

  • Watch new biotech and high-alert meds.  // Healthcare Risk Management;Nov2007, Vol. 29 Issue 11, p126 

    The article reports that unintentional overdose is one of the most common adverse drug events and it occurs because patients are not monitored closely enough when using new medications, according to doctor Bruce Lambert, professor of pharmacy administration at the University of Illinois at...

  • Paliperidone overdose.  // Reactions Weekly;10/15/2011, Issue 1373, p24 

    The article describes the case of a 14-year-old girl who experienced sustained and delayed-onset cardiotoxicity after receiving an overdose of paliperidone.

  • Nux vomica overdose.  // Reactions Weekly;9/1/2012, Issue 1417, p34 

    The article describes the case of a bulimic woman who experienced difficulty in breathing and developed muscle spasms due to strychnine poisoning after ingesting an overdose of nux vomica mother tincture as an emetic.

  • Cyclopentolate overdose.  // Reactions Weekly;11/3/2012, Issue 1426, p19 

    The article describes the case of a 90-day-old girl who developed various toxicities caused by an overdose of ophthalmic cyclopentolate and was treated with physostigmine.

  • Sufentanil overdose.  // Reactions Weekly;3/7/2009, Issue 1242, p42 

    This section cites a case study on sufentanil overdose.

  • Neostigmine overdose.  // Reactions Weekly;8/4/2012, Issue 1413, p35 

    The article describes the case of a nine-year-old boy who developed various toxicities after accidentally ingesting an overdose of neostigmine.

  • Isoniazid/valproic acid interaction.  // Reactions Weekly;1/12/2013, Issue 1434, p40 

    The article describes the case of an 80-year-old man who experienced lethargy, dysarthria, drooling and weight loss due to an interaction between isoniazid and valproic acid.

  • Isoniazid.  // Reactions Weekly;8/13/2011, Issue 1364, p28 

    The article describes the case of a 43-year-old woman who developed pneumonitis after receiving isoniazid therapy.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics